It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I take IR adderall but sometimes I do have problems with blurred vision. I think its because of high blood pressure. Blurred vision is a symptom of high blood pressure and sometimes adderall causes high blood pressure. If you're stressed or have anxiety issues and your on adderall you'll probably have issues with high blood pressure.. and might want to look into taking add medication that isn't a stimulant. I just know that during finals week I might take a little more than my daily dosage, and I'll have issues with my vision.

talk to your dr obviously, but if your doctor is anything like mine, they really don't know much about the drug. Once I realized my dr would raise my dosage anytime I asked I realized she had never taken the drug and only knew the text book information about it and I stopped asking her any questions.

Maybe go get a blood pressure reading at a pharmacy.





All times are GMT -7. The time now is 03:29 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!